# SDR 95ZZZX1498

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support
- Part number: 206001713001
- Condition: Corroded
- Location: T/R Pedal
- Part time: 21,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REFURBISHING TWO BELL 206L AIRCRAFT, EACH WITH 20248.9 AND 21315,2 AIRCRAFT TT, IT WAS NOTED THAT THE T/R PEDAL SUPPORTS WERE CORRODED.  THIS CORROSION WAS ALONG THE ENTIRE MATING SURFACE AND AROUND THE BOLT ATTACHMENT EARS OF EACH SUPPORT.  SOME CORROSION WAS ALSO NOTED ON THE AIRFRAME MATING SURFACE.  NEW YORK HELICOPTER BELIEVES THE CORROSION NOTED ON THE SUPPORTS AND AIRFRAME SURFACES WAS DUE TO MOISTURE AND THE LONG PERIOD OF TIME THE SUPPORTS HAVE BEEN IN SERVICE, THE SUPPORTS ARE ORIGINAL TO THE AIRCRAFT.  REPLACED LEFT AND RIGHT PEDAL SUPPORTS IAW BELL 206-L MM.
